# SDR 98ZZZX1026

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50AP
- Make and model: Hughes 369D
- Aircraft serial: 1090585D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Flyweight Bush
- Part number: 2539034
- Condition: Worn
- Location: N2 Governor
- Component: Bendix, 23057870
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED DROOP OF N2 RPM (ROTOR) TO 100 PERCENT.  BEEFED UP TO 102 PERCENT, THEN N2 RPM WENT UP TO 104 PERCENT.   ERRATIC OPERATION NOTICED.  RETURNED GOVERNOR TO REPAIR STATION FOR REPAIR AND REINSTALLED.   PROBLEM CORRECTED.
